# SDR MALA000684

- Difficulty date: November 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00021
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH ENGINE INTAKE LIGHT ON IN FLIGHT. QRH RESET THEN LIGHT CAME ON AGAIN. AIR TURN BACK TO DTW.  MAINTENANCE REPLACED RH DEICE CONTROL MODULEPN 44730-501, SN/ON A00021. PERFORMED 30 MINUTE GROUND RUN.. ALL   COMPONENTS VERIFIED TO BE HEATING. ALL CHECKS GOOD AT THIS TIME.
